# SDR HEEA967384

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7062X
- Make and model: Bolkms BO105S
- Aircraft serial: S793
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 23032048
- Condition: Failed
- Location: Start/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WOULD NOT START AIRCRAFT.  BRUSHES ARE WORN.  RECEIVED INSTALLED ON N7062X ON 7-12-95.
